Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weak convergence of measures and weak type $ (1,q)$ of maximal convolution operators


Authors: Filippo Chiarenza and Alfonso Villani
Journal: Proc. Amer. Math. Soc. 97 (1986), 609-615
MSC: Primary 42B20; Secondary 28A33
MathSciNet review: 845974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {G^ * }$ be the maximal convolution operator associated with a sequence of $ {L^1}$ kernels. We show that if $ {G^ * }$ is of weak type $ (1,q)$, $ 1 \leq q < \infty $, over a subset $ {\mathcal N}$ of $ {\mathcal M}$ (the space of all finite positive Borel measures on $ {{\bf {R}}^h}$ endowed with the weak topology), then $ {G^ * }$ is of weak type $ (1,q)$ over the closed cone in $ {\mathcal M}$ generated by $ {\mathcal N}$. As a particular case we obtain a well-known result by de Guzman.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 28A33

Retrieve articles in all journals with MSC: 42B20, 28A33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0845974-2
Article copyright: © Copyright 1986 American Mathematical Society